I'm not really sure what I have maybe someone out there can give me advice put me in the right direction. I been to the ER about 10 times over the last year because i felt like i could not breath. I can never take a full breath I sit and think about it all day and always try to take a deep breath its killing me. I have had many test done I don't know the names of all them. But they have said nothing is wrong other than bad panic disorder and acid reflux.Im really starting to get scared I have been to my family DR and i donno everyone just thinks im crazy or something. Now I cant eat, I cant sleep, I have trouble breathing I been having bad panic attacks for 3 days straight and they are lasting hours My chest feels like its on fire and it feels as it moves into my arms legs i keep getting cold sweats please help me someone what is it thats going on with me.
Hi...it is frustrating to determine what is causing most symptoms and anxiety is always mentioned in this day and age.Stress can be a very big part as to someone not feeling well, but sometimes it is an after affect bcuz one stress over not being able to find out what is wrong....and we panic.Drs only see the panic and stop.
U do need to find a way to relax and let the drs see this is not ur main issue......it is possible to have gerd and the chest pains...and breathing issues.
Y can't u eat?....do u feel full?....
...or sleep?...what is keeping u awake? try elevating ur head of the bed.
Do deep breathing exercises......yoga or meditation.
May I ask what meds u r on for the gerd?
I been trying to relax I have not been able to do much the last 3 days its been hard 3 days, The Doctors at the ER tell me It's acid refux ect but my dr has not put me on anything other than taken over the counter zantac at night and pepcid in the day time. and I take Malox but things didn't start getting really bad intill i started taking 20 mg of prozac I had the acid come up into my throat alot but i never had that burning feelings Im scared out of my mind I really dont understand this and its so hard to breath. Or cache my breath. And I just dont feel the hunger feeling and I feel bloated and it seems when i put my head up in bed it gets worse
Hi I found some info on the med prozac u r on...it may be y u r having some of ur issues...discuss with ur dr and see if he can help u with other meds...DO NOT STOP Taking this with out a dr....it can cause even more serious issues.
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Prozac.
Side effects may include:
Abnormal dreams, abnormal ejaculation, abnormal vision, anxiety, diarrhea, diminished sex drive, dizziness, dry mouth, flu-like symptoms, flushing, gas, headache, impotence, insomnia, itching, loss of appetite, nausea, nervousness, rash, sex-drive changes, sinusitis, sleepiness, sore throat, sweating, tremors, upset stomach, vomiting, weakness, yawning.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.